# SDR AALA202304057419

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A320*
- Aircraft serial: 6983
- Aircraft time: 20,810 hours, 8,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR REQUIRES EXTRA FORCE TO OPEN AND CLOSE, IT FEELS TIGHT ON HINGE. MAINTENANCE LUBRICATED R1 DOOR HINGE PER AMM 12-22-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
